Ъбчзоюелроп Жбуоцжбтшжщп Мжочезлоъеъ оф.Ч.О.Чезжбдлрцхц
structure return to main
 
The Faculty of Mathematics and Informatics
THE DEPARTMENT OF DIFFERENTIAL AND INTEGRAL EQUATIONS
The Head of the Department  History  Faculty Members  Scientific Work  Publications (in original languages)

The Department of Dlgebra and Functional Analysis
The Department of Geometry
The Department of Differential and Integral Equations
The Department of Informatics
The Department of Mathematical Analysis
The Department of Applied Mathematics

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

structure
return to main
up

The Head of the Department

Oleg V. Anashkin, Candidate of Physical and Mathematical Sciences, Assistant Professor
Phone: +38 0652 23-23-02
E-mail: anashkin@tnu.crimea.ua

History

It was established in 1973. In the period of its making it was directed by Professor Yu.I.Cherskiy.

Faculty Members

Oleg V.Anashkin, Doctor of Physical and Mathematical Sciences, Assistant Professor
Courses Taught:

  • Optimisation Methods and Operations Research (lectures);
  • Quality Theory of Differential Equations (lectures);
  • Special Course on Asymptotic Methods in the Stability Theory (lectures);
  • Special Course on Elements of Theory of Functional and Differential Equations (lectures);
  • Special Course on Selected Questions of the Theory of Difference Equations (lectures) .

Yevgeniy P.Belan, Candidate of Physical and Mathematical Sciences, Assistant Professor
Courses Taught:

  • Operations Research (lectures and practice);
  • Optimisation Methods and Operations Research (practice);
  • Calculus of Variations and Optimisation Methods (lectures);
  • Optimisation Methods (lectures and practice);
  • Special Course on Convolution Type of Equations (lectures);
  • Extremum Problems (lectures).

Viacheslav V. Zhuravlyov, Assistant
Courses Taught:

  • Differential Equations (lectures and practice);
  • Optimisation Methods and Operations Research (practice);
  • Calculus of Variations and Optimisation Methods (practice).

Vladimir A.Lukianenko, Candidate of Physical and Mathematical Sciences, Assistant Professor
Courses Taught:

  • Operations Research (lectures and practice);
  • Optimisation Methods and Operations Research (practice);
  • Calculus of Variations and Optimisation Methods (lectures);
  • Optimisation Methods (lectures and practice);
  • Special Course on Convolution Type of Equations (lectures);
  • Special Course on Extremum Problems (lectures).

Ludmila M.Lvovskaya, Senior Lecturer
Courses Taught:

  • "Differential Equations (lectures and practice);
  • Special Course on Methods of Pre-university Training in Mathematics (lectures).

Olga V.Mitko, Assistant
Courses Taught:

  • Differential Equations (practice);
  • Equations of Mathematical Physics (lectures and practice);
  • Quality Theory of Differential Equations (practice);
  • Special course on Elements of Science Philosophy (lectures) .
Scientific Work

For more than 25 years researches in the field of the qualitative theory of differential, difference, and functional and differential equations has been carried out at the Department. Within the last decade this work has been carried out at partial financial support of the Ministry on Education and Science of Ukraine. The basic directions of scientific work are as follows:

  • development of research methods of stability on Lyapunov of position of equilibrium for ordinary differential, difference, and functional and differential equations;
  • development of asymptotic and qualitative research methods of bifurcation of birth of revolving structures in models of complex physical systems;
  • mathematical models of economy.

Since 1993, the Department on a regular basis (once in two years) organizes and conducts the International Crimean School "Method of Lyapunov Functions and its Applications" in Alushta, that continues a series of mathematical schools on the stability theory, conducted in Kazan, and then in Irkutsk. Professor S.K.Persidsky supervises the work of its organizing committee. Leading experts from Ukraine, Russia, Belarus and other countries take part in the work of the School.

Publications (in original languages)
  1. Anashkin O. Generalized Lyapunov Functions and Stability Analysis in Critical Cases //"ICIAM/GAMM 95", special issue of ZAMM /Eds. O. Mahrenholtz, R. Mennicken. - Berlin: Academie Verlag, 1996. - Issue 2. - р. 465 - 466.
  2. Белан Е.П., Лыкова О.В. Теорема о центральном многообразии нелинейного параболического уравнения //Укр. мат. журнал. - 1996. - т. 48, N 8. - с. 1021 - 1036.
  3. Анашкин О.В. Метод усреднения в теории устойчивости функционально-дифференциальных уравнений //Дифференц. уравнения. - 1997. - т. 33, N 4. - с. 448 - 457.
  4. Анашкин О.В. Параметрический резонанс в линейной системе с запаздыванием //Известия РАЕН, серия МММИУ. - 1997. - т. 1, N 1. - с. 3 - 17.
  5. Белан Е.П. Глобальные решения и инвариантные торы дифференциально-разностных уравнений //Укр. мат. журнал. - 1997. - т. 49, N 1. - с. 11 - 24.
  6. Персидский С.К., Дрёмов С.Ю. Об устойчивости одной нелинейной системы дифференциальных уравнений //Проблемы нелинейного анализа в инженерных системах. - Казань, 1997. - N 2 (6). - с. 20-25.
  7. Анашкин О.В. Об устойчивости систем функционально-дифференциальных уравнений, содержащих малый параметр //Динамические системы. - Симферополь: Таврия, 1998. - Вып. 14. - с. 3 - 9.
  8. Анашкин О.В. Достаточные условия устойчивости и неустойчивости для одного класса нелинейных функционально-дифференциальных уравнений //Дифференц. уравнения. - 1998. - т. 34, N 7. - с. 867 - 876.
  9. Анашкин О.В. Об одном методе исследования на устойчивость в теории функционально-дифференциальных уравнений //Ученые записки СГУ. - 1998. - N 7(46). - с. 54 - 56.
  10. Анашкин О.В. Об устойчивости систем функционально-дифференциальных уравнений, содержащих малый параметр //Известия РАЕН, серия МММИУ. - 1998. - т. 2, N 1. - с. 54 - 70.
  11. Anashkin O. Stability Theorems for Nonlinear Functional Differential Equations //Mathematical and Computer Modelling. - 1998. - Vol. 28, N 2. - р. 25 - 35.
  12. Анашкин О.В., Евстигнеева Е.Г. О методе усреднения для одного класса разностных уравнений //Ученые записки СГУ. - 1998. - N 5(44). - с. 45 - 50.
  13. Белан Е.П., Лыкова О.Б. Центральные многообразия квазилинейных параболических уравнений //Укр. мат. журн.- 1998. - т. 50, N 3, - с. 315 - 328.
  14. Belan E.P., Lykova O.B. Exponential Splitting of the Linear Parabolic Equation //Facta Universitatis, Ser. Mechanics, Automatic Control and Robotics. - 1998 - Vol. 2, N 8.- р. 641-648.
  15. Belan E.P. Integral Manifolds of Linear Parabolic Equations with Rapidly Oscillating Principal Part. Decomposition. Reduction Principle //Simferopol: Tavria - Spectral and Evolutionary Problems. - 1998. - Vol. 8. - р. 120-126.
  16. Белан Е.П. Инерциальные многообразия системы уравнений реакции-диффузии //Ученые записки СГУ. - 1998. - N 7(46). - с. 57-59.
  17. Belan E.P. Inertial Manifolds of Parabolic Equations with the Monotone Nonlinear Parts //Nonlinear Boundary Value Problems. - 1998. - N 8. - р. 38-42.
  18. Белан Е.П. Построение инерциального многообразия параболического уравнения с монотонной нелинейной частью //Динамические системы. - Симферополь: Таврия, 1998. - N 14. - с. 156-163.
  19. Персидский С.К. О знакоопределенности квазиоднородных многочленов //Динамические системы. - Симферополь: Таврия, 1998. - Вып. 14. - с. 29-35.
  20. Anashkin O.V. On Stability of Functional Differential Equations, Containing a Small Parameter // Functional Differential Equations. - 1999. - Vol. 6, N 1-2. - р. 5-17.
  21. Лукьяненко В.А. Поэтапный метод решения задач математической физики //Сб. научных трудов IX международной научной школы "Деформирование и разрушение материалов с дефектами и динамические явления в горных породах и выработках". - Симферополь, 1999. - с. 55-58.
  22. Персидский С.К., Дрёмов С.Ю. О поведении траекторий на плоскости одного класса нелинейных систем //Ученые записки СГУ. - 1999. - N 12(51). - с. 57 - 61.
  23. Персидский С.К. Об одном критерии знакоопределенности квадратичных и квазиквадратичных форм в конусе //Динамические системы. - Симферополь: Таврия, 1999. - Вып. 15. - с. 14-19.
  24. Anashkin O.V. and Evstigneeva E.G. Some Remarks on Averaging of Difference Equations //Functional Differential Equations. - 2000. - Vol. 7, N 1-2. - р. 19-26.
  25. Анашкин О.В. Функции Ляпунова в задаче об экспоненциальной устойчивости //Ученые записки ТНУ. - 2000. - N 13 (52). - с. 62 - 67.
  26. Анашкин О.В. О предельном переходе в сингулярно возмущенной системе функционально-диффренциальных уравнений //Динамические системы. - Симферополь: Таврия, 2000. - Вып. 16. - с. 3 -7.
  27. Белан Е.П. Вращающиеся волны в параболической задаче с преобразованным аргументом //Динамические системы. - 2000. - Вып. 16. - с. 130-137.
  28. Белан Е.П. Существование счетного числа бегущих волн функционально-дифференциальных уравнений //Ученые записки ТНУ. - 2000. - N 13(52).
  29. Belan E.P. and Lykova O.B. Averaging of parabolic equations with rapidly oscillating principal part //Spectral and Evolution Problems. - Simferopol. - 2000. - V. 10. - р. 90-93.
  30. Персидский С.К. Применение квазиоднородных многочленов к некоторым задачам устойчивости //Динамические системы. - 2000. - В. 16. - с. 15-21.
  31. Персидский С.К., Дремов С.Ю. К вопросу о знакоопределенности квазиквадратичных форм в конусе //Ученые записки ТНУ. - 2000. - N 13(52).
  32. Anashkin O.V. Lyapunov's Direct Method and Parametric Resonance in Linear Systems with Delay // Fields Institute Communications. - 2001. - Vol. 29. - р. 11-18.
  33. Анашкин О.В. Функционалы Ляпунова-Красовского в теории устойчивости дифференциальных уравнений с конечным запаздыванием //Ученые записки ТНУ, сер. мат., мех., информатика и кибернетика - 2001. - т. 14, N 1. - с. 5 - 13.
  34. Анашкiн О.В. Про метод функцiоналiв Ляпунова-Красовського //Вiсник Киiвського унiверситету. Серiя: фiзико-математичнi науки. - 2001. - Вып. 2. - с. 208 - 213.
  35. Анашкин О.В. Достаточные условия устойчивости для одного класса разностных уравнений //Динамические системы. - Симферополь: Таврия, 2001. - Вып. 17. - с. 46 - 52.
  36. Белан Е.П., Лыкова О.Б. Invariant Manifolds of Quasilinear Parabolic Equations //Нелинейные граничные задачи. - 2001. - Вып. 11. - с. 3-8.
  37. Белан Е.П. Бифуркация периодических решений в параболической задаче с преобразованным аргументом //Ученые записки ТНУ, сер. мат., мех., информатика и кибернетика - 2001. - т. 14, N 1. - С.
  38. Белан Е.П. О бифуркации бегущих волн в сингулярно возмущенной параболической задаче с преобразованным аргументом //Динамические системы. - Симферополь: Таврия, 2001. - Вып. 17. - C.
  39. Персидский С.К., Журавлев В.В. Несколько теорем о равномерной асимптотической устойчивости решений системы конечно-разностных уравнений //Ученые записки ТНУ, сер. мат., мех., информатика и кибернетика - 2001. - т. 14, N 1. - С.
  40. Персидский С.К., Журавлев В.В. Об устойчивости решений систем конечно-разностных уравнений //Динамические системы. - Симферополь: Таврия, 2001. - Вып. 17. - C.
  41. Белан Е.П. Об автоколебаниях в сингулярно возмущенном параболическом уравнении с преобразованным аргументом //Доповiдi НАН Украiни, 2002. - N 7. - с. 7-12.
  42. Анашкин О.В. Функции Ляпунова в теории устойчивости нелинейных разностных уравнений с запаздыванием //Дифференц. уравнения. - 2002. - т. 38, N 7. - с. 976-978.
  43. Белан Е.П. Бифуркации диссипативных структур параболических уравнений на окружности //Таврический вестник информатики и математики. - 2002. - N 1. - с. 64-73.
  44. Лукьяненко В.А. Дифференциально-разностное уравнение типа плавного перехода в особом случае //Таврический вестник информатики и математики. - 2002. - N 1. - с. 104-113.
  45. Персидский С.К. Экспоненциальная устойчивость некоторых нелинейных систем //Мат. журнал Мин. образования и науки республики Казахстан. - 2003. - т. 3, N 3(9). - с. 68-73.
  46. Анашкин О.В. Функционалы Ляпунова в задаче об устойчивости для дифференциальных уравнений с запаздыванием //В кн.: Динамiчнi системи: Працi Украiнського математичного конгресу - 2001. - Киiв: Iнститут математики НАН Украiни, 2003. - с. 5 - 19.
  47. Белан Е.П. Бифуркация диссипативных структур в параболической задаче с преобразованным аргументом и малой диффузией. В кн.: Динамiчнi системи: Працi Украiнського математичного конгрессу - 2001. - Киiв: Iнститут математики НАН Украiни, 2003. - с. 20-33.
  48. Samoilenko A.M. and Belan E.P. Quasiperiodic Solutions of Differential-Difference Equations on a Torus //Journal of Dynamics and Differential Equations. - 2003. - Vol. 15, Nos. 2-3. - р. 305-325.
  49. Белан Е.П., Лыкова О.Б. О бифуркации вращающихся волн в параболической задаче с преобразованным аргументом //Доповiдi НАНУ. - 2003. - N 1. - с. 7-12.
  50. Белан Е.П., Михалевич М.В., Сергиенко И.В. Цикличность экономических процессов в системах с монопсоническим рынком труда //Кибернетика и системный анализ. - 2003. - N 4. - с. 24-39.
  51. Персидский С.К. Об экспоненциальной устойчивости некоторых нелинейных систем //Динамические системы. - Симферополь: Таврия, 2003. - Вып. 18. - с. 29-36.
  52. Белан Е.П. О взаимодействии бегущих волн в параболическом функционально-дифференциальном уравнении. //Дифференц. уравнения. - 2004. - т. 40, N 5. - с. 645-654.
  53. Белан Е.П., Лыкова О.Б. О бифуркации вращающихся структур в параболическом функционально-дифференциальном уравнении. //Дифференц. уравнения. - 2004. - т. 40, N 11. - с. 1348 - 1357.
  54. Персидский С.К. Об экспоненциальной устойчивости некоторых нелинейных систем //Укр. мат. журнал. - 2004. - т. 56, N 12. - с. 131-136.
  55. Белан Е.П., Михалевич М.В., Сергиенко И.В. Модели двусторонней монополистической конкуренции на рынке труда //Кибернетика и системный анализ. - 2005. - N 2. - с. 25-34.
  56. Белан Е.П. О динамике бегущих волн в параболической задаче с преобразованием сдвига пространственной переменной //Журнал мат. физики, анализа, геометрии. - 2005. - т.1, N 1. - с. 3-34.
  57. Белан Е.П. О динамике бегущих волн феноменологического уравнения теории горения //Дифференц. уравнения. - 2005. - т. 41, N 6. - с. 857.
webmaster@tnu.crimea.ua © 2006 Vernadskiy Tavricheskiy National University